# SDR 03FDEA00454

- Difficulty date: April 16, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727-200
- Aircraft serial: 21489
- Aircraft time: 35,406 hours, 26,242 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-113-01-2) ON INNER SKIN SURFACE BS 950F+1 TO 8  LBL-16.  BLENDED SKIN OUT OF LIMITS PER SRM 53-30-1.  SKIN REPAIR TO BE ACCOMPLISHED ON NR00317  FUSELAGE 5093.
